# SDR DL76L011879

- Difficulty date: November 28, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 52,341 hours, 8,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 8983
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT POWER SUPPLY FOR ROWS 6 THROUGH 20 LT SIDE INOP.  REPLACED POWER SUPPLY AT ROW 6 LT SIDE, OPS CHECKS OK.
